Alert archive / Washington / Gale Watches in 2022
Gale Watch 21, NWS Seattle, WA
NWS Seattle, WA issued this gale watch at Jul 11, 2022, 2:51 AM PDT. It took effect at Jul 12, 2022, 5:00 PM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jul 11, 2022, 2:51 AM PDT (09:51 UTC)
- In effect from
- Jul 12, 2022, 5:00 PM PDT
- Expired
- Jul 12, 2022, 2:41 AM PDT
- In force
- Issued by
- NWS Seattle, WA
The text
As transmitted.
456 WHUS76 KSEW 110951 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 251 AM PDT Mon Jul 11 2022 PZZ131-132-111800- /O.NEW.KSEW.SC.Y.0120.220712T0000Z-220713T0000Z/ /O.NEW.KSEW.GL.A.0021.220713T0000Z-220713T1000Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 251 AM PDT Mon Jul 11 2022 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM PDT TUESDAY... ...GALE WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT... * WHAT...For the Small Craft Advisory, west winds 15 to 30 kt. For the Gale Watch, west winds 25 to 35 kt possible. * WHERE...Central U. S. Waters Strait Of Juan De Fuca and East Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...For the Small Craft Advisory, from 5 PM this afternoon to 5 PM PDT Tuesday. For the Gale Watch, from Tuesday afternoon through late Tuesday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ PZZ150-170-173-176-111800- /O.NEW.KSEW.SC.Y.0120.220712T0000Z-220713T0000Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 251 AM PDT Mon Jul 11 2022 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM PDT TUESDAY... * WHAT...Northwest winds 15 to 25 kt. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 10 to 60 nm, and Coastal Waters From Cape Flattery To James Island Out 10 Nm. * WHEN...From 5 PM this afternoon to 5 PM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ153-156-111800- /O.NEW.KSEW.SC.Y.0120.220711T1800Z-220713T0000Z/ Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- 251 AM PDT Mon Jul 11 2022 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 5 PM PDT TUESDAY... * WHAT...Northwest winds 15 to 25 kt. * WHERE...Coastal Waters From James Island To Point Grenville Out 10 Nm and Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm. * WHEN...From 11 AM this morning to 5 PM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ130-111800- /O.NEW.KSEW.SC.Y.0120.220712T0000Z-220713T0000Z/ West Entrance U.S. Waters Strait Of Juan De Fuca- 251 AM PDT Mon Jul 11 2022 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM PDT TUESDAY... * WHAT...West winds 15 to 25 kt. * WHERE...West Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...From 5 PM this afternoon to 5 PM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ134-111800- /O.NEW.KSEW.SC.Y.0120.220712T0600Z-220713T0000Z/ Admiralty Inlet- 251 AM PDT Mon Jul 11 2022 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 5 PM PDT TUESDAY... * WHAT...Northwest winds 15 to 25 kt. * WHERE...Admiralty Inlet. * WHEN...From 11 PM this evening to 5 PM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
4 follow-up statements
498 WHUS76 KSEW 111529 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 829 AM PDT Mon Jul 11 2022 PZZ131-132-112330- /O.CON.KSEW.SC.Y.0120.220712T0000Z-220713T0000Z/ /O.CON.KSEW.GL.A.0021.220713T0000Z-220713T1000Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 829 AM PDT Mon Jul 11 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM PDT TUESDAY... ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT... * WHAT...For the Small Craft Advisory, west winds 15 to 30 kt. For the Gale Watch, west winds 25 to 35 kt possible. * WHERE...Central U. S. Waters Strait Of Juan De Fuca and East Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...For the Small Craft Advisory, from 5 PM this afternoon to 5 PM PDT Tuesday. For the Gale Watch, from Tuesday afternoon through late Tuesday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ PZZ150-170-173-176-112330- /O.CON.KSEW.SC.Y.0120.220712T0000Z-220713T0000Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 829 AM PDT Mon Jul 11 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM PDT TUESDAY... * WHAT...Northwest winds 15 to 25 kt. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 10 to 60 nm, and Coastal Waters From Cape Flattery To James Island Out 10 Nm. * WHEN...From 5 PM this afternoon to 5 PM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ153-156-112330- /O.CON.KSEW.SC.Y.0120.220711T1800Z-220713T0000Z/ Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- 829 AM PDT Mon Jul 11 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY... * WHAT...Northwest winds 15 to 25 kt. * WHERE...Coastal Waters From James Island To Point Grenville Out 10 Nm and Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm. * WHEN...From 11 AM this morning to 5 PM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ130-112330- /O.CON.KSEW.SC.Y.0120.220712T0000Z-220713T0000Z/ West Entrance U.S. Waters Strait Of Juan De Fuca- 829 AM PDT Mon Jul 11 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM PDT TUESDAY... * WHAT...West winds 15 to 25 kt. * WHERE...West Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...From 5 PM this afternoon to 5 PM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ134-112330- /O.CON.KSEW.SC.Y.0120.220712T0600Z-220713T0000Z/ Admiralty Inlet- 829 AM PDT Mon Jul 11 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM PDT TUESDAY... * WHAT...Northwest winds 15 to 25 kt. * WHERE...Admiralty Inlet. * WHEN...From 11 PM this evening to 5 PM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
277 WHUS76 KSEW 112045 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 145 PM PDT Mon Jul 11 2022 PZZ131-132-120445- /O.CON.KSEW.SC.Y.0120.220712T0000Z-220713T0000Z/ /O.CON.KSEW.GL.A.0021.220713T0000Z-220713T1000Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 145 PM PDT Mon Jul 11 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM PDT TUESDAY... ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT... * WHAT...For the Small Craft Advisory, west winds 15 to 30 kt. For the Gale Watch, west winds 25 to 35 kt possible. * WHERE...Central U. S. Waters Strait Of Juan De Fuca and East Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...For the Small Craft Advisory, from 5 PM this afternoon to 5 PM PDT Tuesday. For the Gale Watch, from Tuesday afternoon through late Tuesday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ PZZ150-170-173-176-120445- /O.CON.KSEW.SC.Y.0120.220712T0000Z-220713T0000Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 145 PM PDT Mon Jul 11 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM PDT TUESDAY... * WHAT...Northwest winds 15 to 25 kt. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 10 to 60 nm, and Coastal Waters From Cape Flattery To James Island Out 10 Nm. * WHEN...From 5 PM this afternoon to 5 PM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ153-156-120445- /O.CON.KSEW.SC.Y.0120.000000T0000Z-220713T0000Z/ Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- 145 PM PDT Mon Jul 11 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY... * WHAT...Northwest winds 15 to 25 kt. * WHERE...Coastal Waters From James Island To Point Grenville Out 10 Nm and Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm. * WHEN...From 11 AM this morning to 5 PM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ130-120445- /O.CON.KSEW.SC.Y.0120.220712T0000Z-220713T0000Z/ West Entrance U.S. Waters Strait Of Juan De Fuca- 145 PM PDT Mon Jul 11 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM PDT TUESDAY... * WHAT...West winds 15 to 25 kt. * WHERE...West Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...From 5 PM this afternoon to 5 PM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ134-120445- /O.CON.KSEW.SC.Y.0120.220712T0600Z-220713T0000Z/ Admiralty Inlet- 145 PM PDT Mon Jul 11 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM PDT TUESDAY... * WHAT...Northwest winds 15 to 25 kt. * WHERE...Admiralty Inlet. * WHEN...From 11 PM this evening to 5 PM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
702 WHUS76 KSEW 120302 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 802 PM PDT Mon Jul 11 2022 PZZ131-132-121115- /O.EXT.KSEW.SC.Y.0120.000000T0000Z-220712T1200Z/ /O.CON.KSEW.GL.A.0021.220713T0000Z-220713T1000Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 802 PM PDT Mon Jul 11 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT TUESDAY... ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT... * WHAT...For the Small Craft Advisory, west winds 15 to 25 kt. For the Gale Watch, west winds 25 to 35 kt possible. * WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and Central U. S. Waters Strait Of Juan De Fuca. * WHEN...For the Small Craft Advisory, until 5 AM PDT Tuesday. For the Gale Watch, from Tuesday afternoon through late Tuesday night. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ PZZ150-153-156-170-173-176-121115- /O.EXT.KSEW.SC.Y.0120.000000T0000Z-220713T0600Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 802 PM PDT Mon Jul 11 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT TUESDAY... * WHAT...Northwest winds 15 to 25 kt. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater out to 60 nm. * WHEN...Until 11 PM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ130-121115- /O.EXT.KSEW.SC.Y.0120.000000T0000Z-220712T1200Z/ West Entrance U.S. Waters Strait Of Juan De Fuca- 802 PM PDT Mon Jul 11 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT TUESDAY... * WHAT...West winds 15 to 25 kt. * WHERE...West Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...Until 5 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ134-121115- /O.EXT.KSEW.SC.Y.0120.220712T0302Z-220712T1200Z/ Admiralty Inlet- 802 PM PDT Mon Jul 11 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT TUESDAY... * WHAT...Northwest winds 15 to 25 kt. * WHERE...Admiralty Inlet. * WHEN...Until 5 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
054 WHUS76 KSEW 120941 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 241 AM PDT Tue Jul 12 2022 PZZ131-132-121745- /O.CAN.KSEW.SC.Y.0120.000000T0000Z-220712T1200Z/ /O.NEW.KSEW.SC.Y.0121.220712T1800Z-220713T0000Z/ /O.UPG.KSEW.GL.A.0021.220713T0000Z-220713T1000Z/ /O.NEW.KSEW.GL.W.0030.220713T0000Z-220713T1000Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 241 AM PDT Tue Jul 12 2022 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 5 PM PDT THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 3 AM PDT WEDNESDAY... * WHAT...For the Gale Warning, west winds 25 to 35 kt. For the Small Craft Advisory, west winds 20 to 30 kt. * WHERE...Central U. S. Waters Strait Of Juan De Fuca and East Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...For the Gale Warning, from 5 PM this afternoon to 3 AM PDT Wednesday. For the Small Craft Advisory, from 11 AM this morning to 5 PM PDT this afternoon. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ134-121745- /O.CAN.KSEW.SC.Y.0120.000000T0000Z-220712T1200Z/ /O.NEW.KSEW.SC.Y.0121.220713T0000Z-220713T1000Z/ Admiralty Inlet- 241 AM PDT Tue Jul 12 2022 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 3 AM PDT WEDNESDAY... * WHAT...Northwest winds 15 to 25 kt. * WHERE...Admiralty Inlet. * WHEN...From 5 PM this afternoon to 3 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ133-121745- /O.EXB.KSEW.SC.Y.0120.220713T0000Z-220713T1000Z/ Northern Inland Waters Including The San Juan Islands- 241 AM PDT Tue Jul 12 2022 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 3 AM PDT WEDNESDAY... * WHAT...Southwest winds 20 to 30 kt. * WHERE...Northern Inland Waters Including The San Juan Islands. * WHEN...From 5 PM this afternoon to 3 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ130-150-153-156-170-173-176-121745- /O.EXT.KSEW.SC.Y.0120.000000T0000Z-220713T1200Z/ West Entrance U.S. Waters Strait Of Juan De Fuca- Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 241 AM PDT Tue Jul 12 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT WEDNESDAY... * WHAT...Northwest winds 15 to 25 kt. * WHERE...Portions of Pacific coastal waters. * WHEN...Until 5 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or seas 10 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this gale watch went out at Jul 10, 8:16 PM PDT, 6 hours 35 minutes earlier.
Area forecast discussion, Jul 10, 8:16 PM PDT, 6 hours 35 minutes before
Area Forecast Discussion National Weather Service Seattle WA 816 PM PDT Sun Jul 10 2022 .UPDATE...No notable changes to the forecast this evening. Water vapor loop this evening shows weak shortwave ridging building into the PNW in the mid and upper levels while a robust area of closed low pressure affects the Gulf of Alaska and SE Alaska. In the low levels, high pressure is the dominant feature over the region and adjacent Pacific, with a thermal trough noted to the south over N California and W Oregon. Quiet night in store tonight with mostly clear skies. Cloud cover over the eastern Olympic Peninsula should lift into the overnight period, with stratus likely developing along the Coast, down the Strait, and possibly into northern Puget Sound. These low clouds will then erode through the morning Monday giving way to another day of sunny skies. The thermal trough will build north into Monday with the upper ridge axis slowly shifting east and giving way to weak mid level height falls as the Gulf of Alaska trough digs a bit south. Still, should see afternoon high temps back into the 80s for most on Monday. Previous discussion follows with an updated marine and aviation section. Kovacik && .PREV DISCUSSION... /issued 302 PM PDT Sun Jul 10 2022/ .SYNOPSIS...High pressure will lead to warmer weather on Monday. An onshore push will bring cooler conditions to the coast on Tuesday. Upper level troughing near midweek will then cool temperatures back to seasonal norms through the second half of the week and weekend. && .SHORT TERM /TONIGHT THROUGH WEDNESDAY/...A warm front is clipping southern B.C. today bringing western WA occasional clouds but little to any precipitation. This system will remain in B.C. tonight and keep our area dry. High pressure and offshore flow will lead to warmer weather on Monday with temps in the interior in the lower to mid 80s, with 70s along the coast. The ridge axis will shift east on Tuesday and an onshore push will bring cloudier and cooler conditions to the coast. The interior will see one more warm day in the 80s. A stronger onshore push will develop Tuesday night putting an end to our warm spell. Wednesday will be cooler (with onshore flow) and we'll likely see some morning clouds. Temperatures will be back in the 60s and 70s or right around normal. 33 .LONG TERM /THURSDAY THROUGH SUNDAY/...Onshore flow prevails through midweek with average conditions expected. There is a slight chance of showers Thursday night through the weekend as a trough moves over. However, rainfall amounts look rather light and spotty (if anything). 33 && .AVIATION...High pressure is building over the region this afternoon as cloud coverage scatters to VFR criteria. Tonight, northerly flow looks to settle throughout the low levels and aloft with mostly clear skies and VFR conditions. A westerly push down the Strait of Juan de Fuca may generate some stratus clouds that will primarily impact KCLM. Ceilings could be as low as 300 feet around 12Z, lifting by 15Z. Confidence is low in the stratus making it inland to KPAE. Generally northerly flow is expected to continue into Monday with high clouds. KSEA...Clouds have largely scattered over the terminal this afternoon as high pressure builds, giving way to VFR skies. Northerly winds are expected through the period between 4-7 knots, increasing to 8-10 knots by Monday afternoon. Continued VFR conditions are likely tonight through Monday. McMillian/Kristell && .MARINE...High pressure is currently settling over the area as onshore flow weakens. Tonight, flow will begin to gain a more northerly component as a thermal trough continues to build along the Pacific coast. Northerly flow looks to persist into Monday, prompting possible small craft advisories over the coastal waters and into the Strait of Juan de Fuca. A shift towards a more onshore regime is appearing evident on Tuesday as the thermal trough breaks down. A strong push of marine air will fill into the region, bringing the possibility for gale force winds through Strait of Juan de Fuca on Tuesday evening. Something to monitor going forward. Surface gradients look to relax a bit on Wednesday and Thursday with weakening onshore flow but can't rule out the potential for SCA winds through the strait during this time. McMillian/Kristell && .HYDROLOGY...The daily hydrology discussion has ended until the start of the next rainy season; it will only be updated as needed until then. && .SEW WATCHES/WARNINGS/ADVISORIES... WA...None. PZ...None. && www.weather.gov/seattle
The office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 2:51 AM PDT | Small Craft Advisory | SEW | 3 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.